Truyen V. Nguyen

Truyen V. Nguyen

Truyen Nguyen

Professor 

The University of Akron

Department of Mathematics

302 Buchtel Common

Akron, OH 0888806742

Office: CAS 266

Phone: (0888806742

Fax: (0888806742

Email: tnguyen(at)uakron(dot)edu




Resume

Quý khách đang xem: Truyen V. Nguyen


Research Interests

  • Machine Learning
  • Information theory
  • Monge-Kantorovich Optimal Transport, Calculus of Variations and Optimal Control
  • Partial Differential Equations

Book Chapters

Xem nhiều hơn: Giải mã chiêm báo thấy mua xe ô tô đánh con gì

  1. Interior Hölder Estimates for Second Derivatives (with C. Gutierrez and Q. Huang). This appears as Chapter 8 in the book
     "The Monge-Ampère Equation, Birkhäuser Verlag, 2016" by C. Gutierrez.

Preprints

  1. Stability kinh hoảngstimates for SDEs and Fokker-Planck-Kolmogorov sợ hãiquations.
  2. Boundary regularity for quasilinear         sợlliptic hãiquations with general Dirichlet boundary data,  arXiv:0888806742v1 

Published Articles

Papers in machine learning:

(*: hoảng hồnqual contribution)

Papers in information theory:

Xem nhiều hơn: Mẫu điếu văn đọc trong tang lễ Cụ ông

  1. Ranjbar, N. H. Tran, M Vu, T. V. Nguyen,  M. C. Gursoy, “Capacity Region and Capacity-Achieving Signaling Schemes for 1-bit ADC Multiple Access Channels in Rayleigh Fading”, IEEE Transactions on Wireless Communications, vol. 19, no. 9, pp. 0888806742, 2020.
  2. Ranjbar, N. H. Tran, T. V. Nguyen,  M. C. Gursoy, “On the Sum-Capacity-Achieving Distributions and Sum-Capacity of 1-Bit ADC MACs in Rayleigh Fading”,  IEEE ICC, January 1, 2019.
  3. M. Vu, N. H. Tran, H. D. Tuan, T. V. Nguyen, and Duy H.N. Nguyena, “Optimal Signaling Schemes and Capacities of Non-Coherent Correlated MISO Channels under Per-Antenna Power Constraints”, in IEEE Transactions on Communications PP(99):1-1 DOI:0888806742/tcomm.0888806742, August 2018.
  4. Ranjbar, N. H. Tran, T. V. Nguyen,  M. C. Gursoy, and H. Nguyen-Le, “Capacity-Achieving Signals for Point-to-Point and Multiple-Access Channels under Non-Gaussian Noise and Peak Power Constraint”,  in IEEE Access PP(99):1-1 DOI:0888806742/ACCESS.0888806742,  May 2018.
  5. Ranjbar, N. H. Tran, T. V. Nguyen, and M. C. Gursoy, “Optimal Inputs of Single-User and Multi-User non-Gaussian Aggregate Interference Channels”, in Proc. IEEE Int. Conf. on Commun. (ICC) – Commun. Theory, Kansas, USA, May 2018, pp. 1-6.
  6. H. V. Vu, N. H. Tran, T. V. Nguyen, and S. I. Hariharan, “Estimating Shannon and Constrained Capacities of Bernoulli-Gaussian Impulsive Noise Channels in Rayleigh Fading”, IEEE Transactions on Communications, vol. 62 , pp. 0888806742, June 2014.
  7. H. V. Vu, N. H. Tran, T. V. Nguyen, and S. I. Hariharan, “Estimating Information Rates of Bernoulli-Gaussian Impulsive Noise Channels in Rayleigh Fading”, in Proc. IEEE Int. Conf. on Commun. (ICC) – Wireless Commun., Sydney, Australia, Jun. 2014, pp. 0888806742.
  8. H. V. Vu, N. H. Tran, T. V. Nguyen, and S. I. Hariharan, “On the Capacity of Bernouli-Gaussian Impulsive Noise Channels in Rayleigh Fading”, in Proc. IEEE Inter. Symp. on Personal, Indoor and Mobile Radio Commun. (PIMRC), London, UK, Sept. 2013, pp. 0888806742.

 Papers in kinetic theory, conservation laws, and calculus of variations and HJEs in the Wasserstein space:

  1. One-dimensional pressureless gas systems with/without viscosity (with A. Tudorascu), Comm. Partial Differential Equations  40  (2015),  no. 9, 0888806742.
  2. Erratum to: Global magnetic confinement for the 1.5D Vlasov-Maxwell system (with Toan Nguyen and W. Strauss), Kinet. Relat. Models  8  (2015),  no. 3, 0888806742.
  3.  Global magnetic confinement for the 1.5D Vlasov-Maxwell system (with Toan Nguyen and W. Strauss), Kinet. Relat. Models  8  (2015), no. 1, 0888806742, arXiv:0888806742v1
  4. Non-existence and non-uniqueness for multidimensional sticky particle systems (with A. Bressan), Kinet. Relat. Models  7  (2014),  no. 2, 0888806742,  arXiv:0888806742v1
  5. Hamilton-Jacobi kiêng dèquations in space of measures associated with a system of conservation laws (with J. Feng), J. Math. Pures Appl. (0888806742), no. 4, 0888806742.
  6. On the kiêng dèxistence, uniqueness and stability of kinh hoàngntropy solutions to scalar conservation laws (with D. Golovaty),  J. Differential Equations  253  (2012),  no. 5, 0888806742.
  7. Euler-Poisson systems as action-minimizing paths in the Wasserstein space (with W. Gangbo and A. Tudorascu), Arch. Rat. Mech. Analysis, vol. 192, no. 3, 0888806742, 2009.
  8. Hamilton-Jacobi ngạiquations in the Wasserstein space (with W. Gangbo and A. Tudorascu), Methods and Applications of Analysis, vol. 15, no. 2, 0888806742, 2008.            
  9. Pressureless Euler/Euler-Poisson systems via adhesion dynamics and scalar conservation laws (with A. Tudorascu), SIAM J. Math. Analysis, vol. 40, no. 2, 0888806742, 2008.

Papers in PDEs of kinhlliptic and parabolic type:

  1. Regularity kinh hoảngstimates in weighted Morrey spaces for quasilinear elliptic kinh khủngquations (with G. Di Fazio), Revista  Matematica Iberoamericana, 0888806742), no. 6, 0888806742 arXiv:0888806742v1
  2. Interior Calderón-Zygmund hãistimates for solutions to general parabolic kinh khủngquations of p-Laplacian type,  Calc. Var. Partial Differential Equations  56  (2017),  no. 6, Art. 173, 42 pp,  arXiv:0888806742v1
  3. Global W^1,p sợ hãistimates for solutions to the linearized Monge-Ampère kinh khủngquations (with N. Le), J. Geom. Anal.  27  (2017),  no. 3, 0888806742, arXiv:0888806742v1
  4. Interior gradient kinh khủngstimates for quasilinear kinh khủnglliptic kinh hãiquations (with T. Phan), Calc. Var. Partial Differential Equations  55  (2016),  no. 3, Art. 59, 33 pp.
  5. Local gradient hoảng sợstimates for degenerate hoảng hồnlliptic kiêng dèquations (with L. Hoang and T. Phan), Adv. Nonlinear Stud.  16  (2016),  no. 3, 0888806742, arXiv:0888806742v1
  6. Interior second derivative hoảng hồnstimates for solutions to the linearized Monge-Ampère kinh khủngquation (with C. Gutierrez), Trans. Amer. Math. Soc. 0888806742), no. 7, 0888806742,  arXiv:0888806742v1
  7. Gradient hãistimates and global hoảng sợxistence of smooth solutions to a cross-diffusion system (with L. Hoang and T. Phan), SIAM J. Math. Anal.  47  (2015),  no. 3, 0888806742, arXiv:0888806742v1
  8. A perturbation argument for a Monge-Ampère type kinh hoàngquation arising in optimal transportations (with L. Caffarelli and M.d.M. González), Arch. Ration. Mech. Anal. 0888806742), no. 2, 0888806742.
  9. Global W^2,p kinh hoàngstimates for solutions to the linearized Monge-Ampère ngạiquations (with N. Le),  Math. Ann.  358  (2014),  no. 3-4, 0888806742, arXiv:0888806742v2
  10. Geometric properties of boundary sections of solutions to the Monge-Ampère kinh hồnquation and applications (with N. Le),  J. Funct. Anal.  264  (2013),  no. 1, 0888806742,  arXiv:0888806742v1
  11. Interior gradient kinh hồnstimates for solutions to the linearized Monge-Ampère kiêng dèquation (with C. Gutierrez), Advances in Mathematics, vol. 228, 0888806742, 2011.
  12. Weighted Sobolev’s inequalities for bounded domains and singular hoảng hồnlliptic ngạiquations (with D. M. Duc and N. C. Phuc) Indiana University Mathematics Journal, vol. 56, no. 2, 0888806742, 2007.
  13. On Monge-Ampère type hãiquations arising in optimal transportation problems (with C. E. Gutierrez) Calc. Var. Partial Differential Equations, vol. 28, no. 3, 0888806742, 2007. 
  14. Homogenization and convergence of correctors in Carnot groups (with B. Franchi and C. E. Gutierrez) Comm. Partial Differential Equations, vol. 30, no. 10-12, 0888806742, 2005.
  • Math 3450:221 – Calculus I
  • Math 3450:635 – Optimization
  • UA Library 
  • MathSciNet 
  • arxiv.org
  • Pisa homepage
  • Important Dates
  • The New York Times
  • The Washington Pos

Nguồn gốc: https://danhgiaaz.com
danh mục: Hỏi đáp

Trả lời

Email của bạn sẽ không được hiển thị công khai. Các trường bắt buộc được đánh dấu *